# SDR TRAX200600167

- Difficulty date: May 6, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE FLOOR STRUCTURE AT FS 349 AND SERVICE DOOR ENTRANCE CORRODED.  REPAIRED CORROSION ON RT SIDE FLOOR STRUCTURE AT FS349 REF REO 601R-53-21-667.  (CLOSED)
